# SDR HALA2011111600530

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33421
- Aircraft time: 34,853 hours, 6,495 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 0530440
- Condition: Inoperative
- Location: Rt Pack Temp
- Part time: 4,749 hours, 819 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT PACK INOPERATIVE LIGHT ON.  REPLACED RT PACK TEMP CONTROLLER IAW AMM TASK 21-51-14 BITE CK OK.
